Connect with others who understand.

sign up log in
About myALZteam

Connect with others who understand.

sign up log in
About myALZteam
Real members of myALZteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aricept Cause Upset Stomach?

Aricept Cause Upset Stomach?

Moms been complaining of upset stomach for about a week now. Shes been on aricept for a little over a month. Just last week her dose went up to 10mg. I'm wondering if this could be the cause. I haven't had a chance to read the side affects. She hasn't eaten a whole lot besides soup. Was gonna give a call to the doc, but thought I'd ask of anyone else had experienced this.

A myALZteam Member said:

I went thru that with Mom. Aricept can do that mom lost 15 lbs. On aricept. They switched her to Namenda and she is doing good. Gained all the weight back too!

posted about 2 years ago
A myALZteam Member said:

My husband had diarrhea and stomach discomfort for months. I took him off it. He is still on Memantine. I Don’t think anything helps.

posted about 2 years ago
A myALZteam Member said:

My husband had upset stomach as well. Not enough benefits of drug to take it. No cure.

posted about 2 years ago
A myALZteam Member said:

My father took Aricept and had to discontinue the meds doe to stomach issues

posted over 2 years ago
A myALZteam Member said:

The combination of Aricept and Namenda for Bob have helped him maintain an fair condition. He's been on both medicines for over a year and a half. His memory hasn't been cured by any means., He still is having ;problems but can function in many things throughout the day. In most cases, he remembers his medicine., sometimes with help, many times not. I check his pillcase which is marked with each day, one for am and one for pm. He has never complained about his stomach being upset.

posted over 2 years ago
Already a Member? Log in